About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 325752, 4 pages
http://dx.doi.org/10.1155/2013/325752
Research Article

Global Exponential Stability of Discrete-Time Neural Networks with Time-Varying Delays

1Department of Mathematics, Kasetsart University, Kamphaeng Saen Campus, Nakhonpathom 73140, Thailand
2Department of Mathematics, Chiang Mai University, Chiang Mai 50200, Thailand
3Center of Excellence in Mathematics CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 13 August 2013; Revised 20 November 2013; Accepted 21 November 2013

Academic Editor: Lifeng Ma

Copyright © 2013 S. Udpin and P. Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Udpin and P. Niamsup, “Robust stability of discrete-time LPD neural networks with time-varying delay,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 11, pp. 3914–3924, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. Xu, Y. Chen, and K. L. Teo, “Global exponential stability of impulsive discrete-time neural networks with time-varying delays,” Applied Mathematics and Computation, vol. 217, no. 2, pp. 537–544, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Udpin and P. Niamsup, “New discrete type inequalities and global stability of nonlinear difference equations,” Applied Mathematics Letters, vol. 22, no. 6, pp. 856–859, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Q. Zhang, X. Wei, and J. Xu, “On global exponential stability of discrete-time Hopfield neural networks with variable delays,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 67675, 9 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. X. Liu and N. Jiang, “Robust stability analysis of generalized neural networks with multiple discrete delays and multiple distributed delays,” Neurocomputing, vol. 72, no. 7–9, pp. 1789–1796, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. Y.-J. Sun and G.-J. Yu, “Delay-dependent exponential stability criteria for nonlinear time-varying discrete systems with multiple time delays,” Journal of the Franklin Institute, vol. 334, no. 4, pp. 659–666, 1997. View at Scopus